Article: North American species of two-winged flies belonging to the tribe Miltogrammini
Add this to your Mendeley library Report an error

Title

North American species of two-winged flies belonging to the tribe Miltogrammini

By


Genre

Article

Date of Publication

Original Publication

Proceedings of the United States National Museum.

Volume

68

Series / Issue

Issue: 2610

Pages

1--106

Contributed by

BioStor

DOI

https://doi.org/10.5479/si.00963801.68-2610.1

Title

North American species of two-winged flies belonging to the tribe Miltogrammini

By

Allen, Harry W

Genre

Article

Date of Publication

1926

Original Publication

Proceedings of the United States National Museum.

Volume

68

Series / Issue

Issue: 2610

Pages

1--106

Contributed by

BioStor

DOI

https://doi.org/10.5479/si.00963801.68-2610.1

Language

English

Published by

Washington :Smithsonian Institution Press, [etc.]

Identifiers

BioStor: 79690
ISSN: 0096-3801

Rights Status

NOT_IN_COPYRIGHT

Download MODS

<mods xmlns:xlink="http://www.w3.org/1999/xlink" version="3.0" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.loc.gov/mods/v3" xsi:schemaLocation="http://www.loc.gov/mods/v3 http://www.loc.gov/standards/mods/v3/mods-3-0.xsd">
<titleInfo>
<title>North American species of two-winged flies belonging to the tribe Miltogrammini</title>
</titleInfo>
<name>
<namePart>Allen, Harry W</namePart>
</name>
<typeOfResource>text</typeOfResource>
<genre authority="marcgt"></genre>
<note type="content">68</note>
<relatedItem type="host">
<titleInfo>
<title>Proceedings of the United States National Museum.</title>
</titleInfo>
<originInfo>
<place>
<placeTerm type="text">Washington :</placeTerm>
</place>
<publisher>Smithsonian Institution Press, [etc.]</publisher>
</originInfo>
<part>
<detail type="volume">
<number>68</number>
</detail>
<extent unit="pages">
<start>1</start>
<end>106</end>
</extent>
<date>1926</date>
</part>
</relatedItem>
<identifier type="uri">https://www.biodiversitylibrary.org/part/5753</identifier>
<identifier type="doi">10.5479/si.00963801.68-2610.1</identifier>
<accessCondition type="useAndReproduction">NOT_IN_COPYRIGHT</accessCondition>
</mods>

Download BibTeX citation

@article{bhlpart5753,
title = {North American species of two-winged flies belonging to the tribe Miltogrammini},
journal = {Proceedings of the United States National Museum.},
volume = {68},
copyright = {NOT_IN_COPYRIGHT},
url = {https://www.biodiversitylibrary.org/part/5753},
publisher = {Washington :Smithsonian Institution Press, [etc.]},
author = {Allen, Harry W},
year = {1926},
pages = {1--106},
}

Download RIS citation

TY - JOUR
TI - North American species of two-winged flies belonging to the tribe Miltogrammini
T2 - Proceedings of the United States National Museum.
VL - 68
IS - 2610
UR - https://www.biodiversitylibrary.org/part/5753
PB - Smithsonian Institution Press, [etc.]
CY - Washington :
PY - 1926
SP - 1
EP - 106
DO - 10.5479/si.00963801.68-2610.1
SN - 0096-3801
AU - Allen, Harry W
ER -